My tongue feels like a burned with a hot drink since halloween can it be a side effect from the drug two months after I started taking the pill? My tongue is not swollen it just hurts and nothing taste right.
I have not heard of these type of symptoms as being side effects of the pill but anything is possible. It could be totally unrelated. I would mention it to your Dr. It could be something else going on like an infection or a vitamin deficiency especially since you started the pill in August and the symptoms didnt show up until the end of October. Usually drug side effects show up sooner than that but as I said, anything is possible. It is defintely worth a mention to your doc, either your PCP or your GYN.
Wow!! That's a new one for me. I've never really heard of that side effect with the pill, but sometimes you can have side effects that aren't mentioned, I really doubt that this is related to the Microgestin Fe 1/20. But I would still tell your GYN about it if it doesn't subside in the next day or two or if it get's worse! Good Luck to you! :))
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2010 • 1 answer
Posted 26 Dec 2012 • 2 answers
Posted 19 Apr 2013 • 1 answer
Posted 3 Jan 2014 • 2 answers
Posted 8 Aug 2014 • 1 answer